Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil hypotension - any way to address it? atypical

Posted by pedr on October 6, 2009, at 9:23:16

In reply to Re: Nardil hypotension - any way to address it?, posted by atypical on October 1, 2009, at 16:41:50

> Most of my side effects past after week 5 or so.

5 weeks? You jammy git. You lucked out there.

> And let me tell, you I had ALL of the side effects. I even had the hypertensive crisis because I ate cheese out of the bag one day (not melted/cooked).

What relevance is melting the cheese? Doesn't the tyramine content remain?

> I had the dizzyness, constipation, fatigue, etc. Basically I don't have any of them right now except sexual side effects and some emotional numbing, which seemed to get worse at 75mg.

I have no libido whatsoever :( I'll take that over depression but it sure adds stress when you're in a relationship...

> I recently reduced to 60mg from 75mg because I didn't notice any improvement in the depression/dysthymia.

I still am up&down. One week I can feel solidly better. The next I am pretty down. Thus I'm only going to consider going down in dose once I achieve some kind of consistency.

Pete


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pedr thread:919283
URL: http://www.dr-bob.org/babble/20091001/msgs/919934.html